<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 13, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 1—65
Dualization operators on $P^2X$
Pyung U Park
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 1—6
Proximity spaces and compactification
Pyung U Park
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 7—13
$PL$ involutions of 3-manifolds
Kyung Whan Kwun
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 15—19
Unequal size, two-way analysis of variance for categorical data
Han-Yong Chung
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 21—26
On injective rings
Jae-Myung Chung
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 27—29
On quotient $II$-images of certain semimetric spaces
Youngso Ko
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 31—34
On classification of paths in geometry of connection
Okkyung Yoon
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 35—38
Note on umbilical hypersurfaces with unit vector fields of a real space form
U-Hang Ki and Soon Hwa Ann
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 39—45
The Stone-Cech compactification of a locally compact separable Lindel\"of space
Jehpill Kim
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 47—50
완폐벡터역의 이론에 관한 소고
신현천
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 51—56
Abel권의 정규완비화에 관하여
임창구
Bull. Korean Math. Soc. 1976 Vol. 13, No. 1, 57—65

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd